# SDR KBMA117606

- Difficulty date: June 8, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: 050008
- Condition: Defective
- Location: Air Conditioning
- Part time: 10,715 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

25 AMP AIR CONDITIONER CIRCUIT BREAKER POPS IN FLIGHT.  REMOVED AND REPLACED 7 INCH BLOWER, STILL POPS.  REPLACED 2 EACH RELAYS, OPS CHECK GOOD.
